# SDR USAA950149

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 566920
- Condition: Sticking
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 428 - AT FL 330 GOT EXCESSIVE CABIN ALTITUDE MESSAGE.  CABIN WAS APPROACHING 11,000 FEET.  CREW DID EMERGENCY DESCENT IAW PROCEDURES.  ALSO, TRIED MANUAL PRESSURIZATION BUT HAD NO RESPONSE.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PRESSURIZED ACFT.  LEAK DOWN RATE WITHIN LIMITS.  FOUND COOLING OUTFLOW VALVE STICKING.  REPLACED VALVE, TEST OK.  (W)
